# SDR 99ZZZM30

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773AT
- Make and model: Boeing 727227
- Aircraft serial: 22004
- Engine: Pwa JT8D17R
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cap
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, NR 2 ENGINE OIL PRESSURE DROPPED BELOW 30 PSI WITH LOW OIL PRESSURE LIGHT ON.  MAX OIL TEMP 130 DEGREES C.  ENGINE WAS SHUTDOWN.  DID TURNBACK.  FOUND NR 2 ENGINE OIL CAP MISSING.  REPLACED CAP AFTER SERVICING WITH 19.5 QTS OF OIL.  CHECKED FOR LEAKS AND OK.  (M)
